Natural Exponential Families and Generalized Hypergeometric Measures

نویسندگان

  • I-li Lu
  • P. Richards
  • D. RICHARDS
چکیده

Let ν be a positive Borel measure on R and pFq(a1, . . . , ap; b1, . . . , bq; s) be a generalized hypergeometric series. We define a generalized hypergeometric measure, μp,q := pFq(a1, . . . , ap; b1, . . . , bq; ν), as a series of convolution powers of the measure ν, and we investigate classes of probability distributions which are expressible as such a measure. We show that the Kemp family of distributions (Sankhyā, Ser. A, 30, (1968), 401–410) is an example of μp,q in which ν is a Dirac measure on R. For the case in which ν is a Dirac measure on R, we relate μp,q to the diagonal natural exponential families classified by Bar-Lev, et al. (J. Theoret. Probab. 7 (1994), 883-929). For p < q we show that certain measures μp,q can be expressed as the convolution of a sequence of independent multi-dimensional Bernoulli trials. For p = q, q + 1, we show that the measures μp,q are mixture measures with the Dufresne and Poisson-stopped-sum probability distributions as their mixing measures. AMS 2000 Subject Classification: 60E05, 62E10, 62E17, 62D05.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Inequalities for sections of exponential function series and proofs of some conjectures on monotonicity of ratios of Kummer, Gauss and generalized hypergeometric functions

In the preprint [1] one of the authors formulated some conjectures on monotonicity of ratios for exponential series sections. They lead to more general conjecture on monotonicity of ratios of Kummer hypergeometric functions and was not proved from 1993. In this paper we prove some conjectures from [1] for Kummer hypergeometric functions and its further generalizations for Gauss and generalized ...

متن کامل

Truncated Linear Minimax Estimator of a Power of the Scale Parameter in a Lower- Bounded Parameter Space

&nbsp;Minimax estimation problems with restricted parameter space reached increasing interest within the last two decades&nbsp;Some authors derived minimax and admissible estimators of bounded parameters under squared error loss and scale invariant squared error loss&nbsp;In some truncated estimation problems&nbsp;the most natural estimator to be considered is the truncated version of a classic...

متن کامل

Information projections revisited

The goal of this paper is to complete results available about -projections, reverse -projections, and their generalized versions, with focus on linear and exponential families. Pythagorean-like identities and inequalities are revisited and generalized, and generalized maximum-likelihood (ML) estimates for exponential families are introduced. The main tool is a new concept of extension of expone...

متن کامل

Basic-deformed Thermostatistics

Starting from the basic-exponential, a q-deformed version of the exponential function established in the framework of the basic-hypergeometric series, we present a possible formulation of a generalized statistical mechanics. In a qnonuniform lattice we introduce the basic-entropy related to the basic-exponential by means of a q-variational principle. Remarkably, this distribution exhibits a nat...

متن کامل

Some Classes of Generating Relations Associated with a Family of the Generalized Gauss Type Hypergeometric Functions

In recent years, several interesting families of generating functions for various classes of hypergeometric and generalized hypergeometric functions in one, two and more variables were investigated systematically. Here, in this sequel, we aim at establishing several (presumably) new generating relations for the generalized Gauss type hypergeometric functions which are introduced by means of som...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2008